Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    16
  • views
    6901

Day 115

Hopefull20

257 views

I haven't updated for so long, well, my skin is a lot better but I'm still not satisfied with it.

acne: few whiteheads, blackheads and the worst of all- red marks.

I'm almost pass month 4 and my skin still looks acne full- while I was hopping for an acne-free result.

Tomorrow is my drema appointment so I hope my dosage will be upped from 30 to 50 or 60 mg... because the results so far are't really great.

side effects: dry lips, tireness!!!!!!!! I'm sooo tired and I can't concentrate at all, I just feel that my mind goes blank- not a very good thing while i'm studying for my tests in the end of semester.

And also sun sensitivity, its really bad. I put 50 SPF sun protection but I still get burnt by the sun. I hate the burning and the sun hates me right now!

mood: ok, trying to keep my spirits up but secretly afraid of the end of treatment when my skin still looks awful.

Please, God of Accutane, help me.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×